# SDR COMA2009052790009

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 2,965 hours, 1,912 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT FROM CVG AFTER GEAR RETRACTION RECEIVED STEERING INOP CAUTION MSG WITH GEAR DOWN MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY AT DTW.  RESET NWS SYSTEM, OPS CHECK GOOD.
